X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (8) 8
bergman projection (5) 5
bloch space (4) 4
forelli-rudin estimates (3) 3
norm estimates (3) 3
analysis (2) 2
forelli-rudin type estimates (2) 2
harmonic bergman projection (2) 2
integral operators (2) 2
kernel (2) 2
locally convex space (2) 2
pseudoconvex domains (2) 2
spaces (2) 2
szego projections (2) 2
weighted sup-norms (2) 2
47b34 (1) 1
analytic functions (1) 1
ball (1) 1
berezin transform (1) 1
bergman-besov kernel (1) 1
bergman-besov projection (1) 1
bergman-besov space (1) 1
bergman–besov kernel (1) 1
bergman–besov projection (1) 1
bergman–besov space (1) 1
biholomorphic-mappings (1) 1
bloch-lipschitz space (1) 1
bloch–lipschitz space (1) 1
calderon-zygmund type operator (1) 1
convex domains (1) 1
finite-type (1) 1
forelli-rudin estimate (1) 1
forelli-rudin formula (1) 1
forelli-rudin theorem (1) 1
forelli–rudin estimate (1) 1
forelli–rudin inflation principle (1) 1
forelli–rudin theorem (1) 1
function space (1) 1
harmonic bergman (1) 1
inclusion relation (1) 1
inequalities (1) 1
integral operator (1) 1
integrals (1) 1
irregularity (1) 1
kernels (1) 1
mathematics, applied (1) 1
norm (1) 1
norm inequalities (1) 1
operators (1) 1
pompeiu operator (1) 1
primary 32a25 (1) 1
primary 45p05 (1) 1
projections (1) 1
radial fractional derivative (1) 1
schur test (1) 1
secondary 32a36 (1) 1
secondary 47b35 (1) 1
sharp forelli-rudin estimates (1) 1
sharp forelli–rudin estimates (1) 1
singular integral operator (1) 1
szegö projection (1) 1
weighted hardy spaces (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 01/2015, Volume 268, Issue 2, pp. 255 - 277
The purpose of this paper is twofold. We first establish a sharp version of Forelli–Rudin estimates for certain integrals on the ball. Then, as main... 
Bergman projection | Norm estimates | Sharp Forelli–Rudin estimates | Sharp Forelli-Rudin estimates | MATHEMATICS | BALL | BLOCH SPACE
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2016, Volume 41, Issue 1, pp. 243 - 252
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 08/2019, Volume 91, Issue 4, p. 1
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 02/2007, Volume 18, Issue 2, pp. 87 - 93
In this article, we prove the L p boundedness of a class of Calderon-Zygmund type strongly singular operators. In particular, we give an estimate for the L 2... 
Singular integral operator | Pompeiu operator | Forelli-Rudin estimates | Calderon-Zygmund type operator | MATHEMATICS | MATHEMATICS, APPLIED | singular integral operator
Journal Article
by Lin, BW and Liu, CW and Wang, J
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2016, Volume 41, Issue 1, pp. 243 - 252
The purpose of this short note is to establish a sharp version of Forelli-Rudin type estimates for certain integrals on the real ball. 
MATHEMATICS | HARMONIC BERGMAN | INEQUALITIES | harmonic Bergman projection | norm estimates | integral operators | Forelli-Rudin type estimates
Journal Article
HOUSTON JOURNAL OF MATHEMATICS, ISSN 0362-1588, 2006, Volume 32, Issue 1, pp. 253 - 275
We describe the space of functions on a smoothly bounded strictly pseudoconvex domain such that (i) the Bergman projection is continuous on it; (ii) its... 
pseudoconvex domains | MATHEMATICS | KERNEL | Forelli-Rudin estimates | BIHOLOMORPHIC-MAPPINGS | SZEGO PROJECTIONS | Bergman projection | weighted sup-norms | Bloch space | locally convex space
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 3/2015, Volume 81, Issue 3, pp. 409 - 425
Motivated by the Forelli–Rudin projection theorem we give in this paper a criteria for boundedness of an integral operator on Lebesgue spaces in the interval... 
Primary 45P05 | Analysis | Secondary 47B35 | Berezin transform | Mathematics | Bergman projection | Forelli–Rudin theorem | MATHEMATICS | NORM | BLOCH SPACE | Forelli-Rudin theorem
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2013, Volume 365, Issue 6, pp. 2959 - 2976
We investigate L^p regularity of ordinary Bergman projections in higher dimensions. 
MATHEMATICS | NORM INEQUALITIES | KERNEL | SPACES | SZEGO PROJECTIONS | irregularity | Forelli-Rudin formula | Bergman projection | FINITE-TYPE | CONVEX DOMAINS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 7/2015, Volume 82, Issue 3, pp. 417 - 422
We construct bounded pseudoconvex domains in $${\mathbb{C}^2}$$ C 2 for which the Szegö projection operators are unbounded on L p spaces of the boundary for... 
Primary 32A25 | Szegö projection | Analysis | 47B34 | weighted Hardy spaces | Mathematics | Secondary 32A36 | Forelli–Rudin inflation principle
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.